Distributions of a-points for unbounded analytic functions.
Journal für die reine und angewandte Mathematik, Tome 253 (1972), pp. 141-145
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1972__253_151206,
author = {D.D. Bonar and F.W. Caroll},
title = {Distributions of a-points for unbounded analytic functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {141--145},
year = {1972},
volume = {253},
zbl = {0233.30027},
url = {http://geodesic.mathdoc.fr/item/JRAM_1972__253_151206/}
}
D.D. Bonar; F.W. Caroll. Distributions of a-points for unbounded analytic functions.. Journal für die reine und angewandte Mathematik, Tome 253 (1972), pp. 141-145. http://geodesic.mathdoc.fr/item/JRAM_1972__253_151206/